# SDR CALA2021060700810

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 115,911 hours, 17,937 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211738815
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN AUTO ONE PRESSURA TION CONTROLLER FAILURE RESULTING IN CAB IN HIGH ALT WARNING AUTO PRESSURE CONTROL 2 STATUS MESSAGE. CONTROLER FAILS BIT TEST. REMOVED AND REPLACED CABIN AUTO PRESS CONTROLER PER TASK 21-31-02-004-001 AND TASK 21-31-02-404-005. STATUS MESSAGE CLEARED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1059185  SN OFF 0332 CONTROLLER, CAB  OFF 19-2131-9-0004 0332 ON 19-2131-9-0004 0119
